... recently went?
Levora - I have been taking some form of oral birth control since I was about 15 years old and?
Added 5 Jan 2012:
Levora - I have been taking some form of oral birth control since I was about 15 years old and recently went off of Levora (which I was on for about 3 or 4 years when the pharmacy changed from Levlen). I am now almost 53 years old and per the P.A.'s suggestion to see if I would still continue to menustrate, she suggested I should try going off of them altogether. I have been experiencing headaches and a couple of days ago I experienced a splitting headache for most of the day accompanied with a little nausea. My question is could this be a withdrawal to the estrogen and progesterone that I have been receiving all of these years?
- Levora Information for Consumers
- Levora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2013 • 1 answer
Posted 9 Dec 2013 • 1 answer
Posted 24 Sep 2015 • 1 answer
Posted 15 Dec 2015 • 2 answers
Posted 19 Sep 2016 • 1 answer